# SDR 4DPA2024040100001

- Difficulty date: April 1, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N926JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 44,892 hours, 35,096 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED; ON CLIMB OUT, VERY LOUD BANGING NOISE WHEN LANDING GEAR RETRACTED. CORR ACTION; MX PERFOMRED DETAIL INSPECTION OF LANDING GEAR AND LANDING GEAR SYSTEMS. LUBRICATED ALL GEAR. PERFORMED OPERATIONAL GEAR SWINGS ON AIRCRAFT. OP CHECK GOOD.
